# SDR C2XA99IA157

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND LEFT NACELLE BYPASS DUCT SUPPORT ANGLE CRACKED. FABRICATED REPLACEMENT ANGLE IAW SRM 51-70-05 AND INSTALLED IAW SRM 51-40-02. AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
